MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number ESS-ESG-NXT
Medical Device Problem Codes Entrapment of Device (1212); Use of Device Problem (1670); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an overstitch nxt was used to treat cancer in the esophagus during a stent fixation procedure.During the procedure, the overstitch nxt tower got stuck on stent.The sutures were cut, and the device was slowly dislodged from the stent.No patient complications were reported as a result of the event.The procedure was completed with another overstitch nxt and agile stent.
 
Additional Manufacturer Narrative
Block h6: imdrf code f23 captures the reportable event of unexpected medical intervention.Imdrf code a150208 captures the reportable event of needle shaft stuck.
 
Additional Manufacturer Narrative
Block h6: imdrf code f23 captures the reportable event of unexpected medical intervention.Imdrf code a150208 captures the reportable event of needle shaft stuck.Correction: b5: describe event or problem.H6: device codes.
 
Event or Problem Description
It was reported that an overstitch nxt was used to treat cancer in the esophagus during a stent fixation procedure.During the procedure, the overstitch nxt tower got stuck on stent.The sutures were cut, and the device was slowly dislodged from the stent.No patient complications were reported as a result of the event.The procedure was completed with another overstitch nxt and agile stent.Note: the instructions for use (ifu) indicate that stent fixation is not on label in the us and the labeling states the device is not for use with malignant tissue.

Brand Name
OVERSTITCH NXT ENDOSCOPIC SUTURING SYSTEM
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
VIANT MEDICAL INC,
grand rapids MI 49504
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22327711
Report Number3005099803-2025-02922
Device Sequence Number13116322
Product Code OCW
UDI-Device Identifier10811955020893
UDI-Public(01)10811955020893
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K231553
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESS-ESG-NXT
Device Catalogue NumberESS-ESG-NXT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown